# SDR SWAA2014053028535

- Difficulty date: May 9, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,978 hours, 44,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER RIB CHORD CRACKED AT WBL 135.5, BETWEEN STRINGER 2 TO STRINGER 3.  REPAIRED CHORD IAW EA.
